Jump to content

Photo

Quick Question-Accutane


2 replies to this topic

#1 Dave311

Dave311

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 0
About Me
  • Joined: 11-June 12

Posted 11 June 2012 - 08:33 PM

I have been on Accutane for about 50 days now seeing some improvement as my acne is all under the skin,I have been experiencing the common side effects such as dry lips,back pain,dry nose and rashes on arms and legs,but i have not experienced a dry face or flaking as i did in the first two weeks,i was on 40mg(2 pills morning & 2 pills night) for first month i weigh 75kgs,now im on to 60mg(3 pills morning and night) too many pills lol, as my pharmacy only had 10mg pills and 40mgs and my doctor wanted 30mgs morning and night so my question is that will Accutane still work if i dont experience the dry face and flaking? I have probably only used the cetaphil moisturizer a couple of times since my face is never dry.

Thanks.

#2 Chestercool

Chestercool

    Member

  • Veteran Members
  • Posts & Likes
    Posts: 418
    Likes: 24
About Me
  • Gender:Male
  • Joined: 13-May 11

Posted 11 June 2012 - 10:12 PM

yep..it will, its good that you dont have dry skin and flakiness. To be sure, take accutane with some healthy fat, such as olive oil, so it will be fully absorbed

#3 Dave311

Dave311

    New Member

  • Members
  • Posts & Likes
    Posts: 12
    Likes: 0
About Me
  • Joined: 11-June 12

Posted 18 June 2012 - 10:31 AM

Thanks anyone else experience no flaking?




0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users